# SDR SWAA2023101109062

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 69,622 hours, 41,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF OF ROW 15 IN THE ISLE EMERGENCY EXIT SIGN FELL TO THE GROUND DURING LANDING<[01] REINSTALLED MID CABIN EXIT LIGHT ASSY REF AMM 33-51-01. OPS CHECKS GOOD AC OFK FOR SERVICE
